Generalized Wong sequences and their applications to Edmonds' problems (bibtex)
by G. Ivanyos, M. Karpinski, Y. Qiao, M. Santha
Reference:
Generalized Wong sequences and their applications to Edmonds' problems (G. Ivanyos, M. Karpinski, Y. Qiao, M. Santha), In Journal of Computer and System Sciences, volume 81, 2015.
Bibtex Entry:
@article{IKQS,
	Author = {G. Ivanyos and M. Karpinski and Y. Qiao and M. Santha},
	Date-Added = {2016-02-01 19:50:08 +0000},
	Date-Modified = {2016-02-01 19:50:08 +0000},
	Journal = {Journal of Computer and System Sciences},
	Number = {7},
	Pages = {1373-1386},
	Title = {Generalized Wong sequences and their applications to Edmonds' problems},
	Volume = {81},
	Year = {2015}}
Powered by bibtexbrowser